Alert archive / Ohio / Frost Advisories in 2008

Frost Advisory 2, NWS Wilmington, OH

April 29, 200832 counties in Ohio; 8 counties in Indiana; 12 counties in Kentucky

NWS Wilmington, OH issued this frost advisory at Apr 29, 2008, 3:10 PM EDT for 32 counties in Ohio; 8 counties in Indiana; 12 counties in Kentucky. It took effect at Apr 29, 2008, 7:23 PM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Apr 29, 2008, 3:10 PM EDT (19:10 UTC)
In effect from
Apr 29, 2008, 7:23 PM EDT
Expired
Apr 30, 2008, 3:51 AM EDT
In force
8 hr
Issued by
NWS Wilmington, OH
All 52 counties

Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Auglaize County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Highland County, OH, Hocking County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Pike County, OH, Preble County, OH, Ross County, OH, Scioto County, OH, Shelby County, OH, Union County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 20 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.2 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2008-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2008-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
558 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KILN 291910
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
310 PM EDT TUE APR 29 2008

...FREEZING OR NEAR FREEZING TEMPERATURES POSSIBLE TONIGHT INTO
WEDNESDAY MORNING...

INZ066-073>075-080-KYZ089>100-OHZ053>055-061>064-070>074-077>082-
088-292015-
/O.CAN.KILN.FZ.A.0003.080430T0400Z-080430T1300Z/
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-
BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-
MASON-LEWIS-CLARK-MADISON-FRANKLIN OH-MONTGOMERY-GREENE-
FAYETTE OH-PICKAWAY-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...BROOKVILLE...VERSAILLES...
LAWRENCEBURG...RISING SUN...VEVAY...CARROLLTON...WARSAW...
BURLINGTON...INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN...
FALMOUTH...BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG...
SPRINGFIELD...LONDON...COLUMBUS...DAYTON...XENIA...
WASHINGTON COURT HOUSE...CIRCLEVILLE...HAMILTON...LEBANON...
WILMINGTON...CHILLICOTHE...LOGAN...CINCINNATI...MILFORD...
GEORGETOWN...HILLSBORO...WEST UNION...PIKETON...PORTSMOUTH
310 PM EDT TUE APR 29 2008

...FREEZE WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE
FREEZE WATCH. 

TEMPERATURES OVER THE REGION WILL DROP TO THE MIDDLE 30S TONIGHT.
PATCHY FROST WILL REMAIN POSSIBLE BUT SHOULD BE CONFINED ONLY TO
LOW LYING AREAS.

$$

INZ050-058-059-OHZ026-034-035-042>046-051-052-056-060-065-300315-
/O.UPG.KILN.FZ.A.0003.080430T0400Z-080430T1300Z/
/O.NEW.KILN.FR.Y.0002.080430T0400Z-080430T1300Z/
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-
LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-LICKING-PREBLE-FAIRFIELD-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY...
BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA...NEWARK...
EATON...LANCASTER
310 PM EDT TUE APR 29 2008

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
WEDNESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

TEMPERATURES ARE FORECAST TO FALL TO THE LOW AND MID 30S FOR MUCH
OF THE AREA. LOW LYING AREAS WHERE COLD AIR COLLECTS IN POOLS WILL
BE SUBJECT TO WIDESPREAD FROST TOMORROW MORNING. CLEARING SKIES
WILL ALSO ALLOW PATCHY FROST TO OCCUR IN OPEN SPACES BY DAYBREAK. 

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$
3 follow-up statements
000 
WWUS71 KILN 292034
NPWILN

URGENT - WEATHER MESSAGE...RESENT
NATIONAL WEATHER SERVICE WILMINGTON OH
433 PM EDT TUE APR 29 2008

...FREEZING OR NEAR FREEZING TEMPERATURES POSSIBLE TONIGHT INTO
WEDNESDAY MORNING...

INZ066-073>075-080-KYZ089>100-OHZ053>055-061>064-070>074-077>082-
088-292145-
/O.CAN.KILN.FZ.A.0003.080430T0400Z-080430T1300Z/
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-
BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-
MASON-LEWIS-CLARK-MADISON-FRANKLIN OH-MONTGOMERY-GREENE-
FAYETTE OH-PICKAWAY-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...BROOKVILLE...VERSAILLES...
LAWRENCEBURG...RISING SUN...VEVAY...CARROLLTON...WARSAW...
BURLINGTON...INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN...
FALMOUTH...BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG...
SPRINGFIELD...LONDON...COLUMBUS...DAYTON...XENIA...
WASHINGTON COURT HOUSE...CIRCLEVILLE...HAMILTON...LEBANON...
WILMINGTON...CHILLICOTHE...LOGAN...CINCINNATI...MILFORD...
GEORGETOWN...HILLSBORO...WEST UNION...PIKETON...PORTSMOUTH
433 PM EDT TUE APR 29 2008

...FREEZE WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE
FREEZE WATCH. 

TEMPERATURES OVER THE REGION WILL DROP TO THE MIDDLE 30S TONIGHT.
PATCHY FROST WILL REMAIN POSSIBLE BUT SHOULD BE CONFINED ONLY TO
LOW LYING AREAS.

$$

INZ050-058-059-OHZ026-034-035-042>046-051-052-056-060-065-300500-
/O.UPG.KILN.FZ.A.0003.080430T0400Z-080430T1300Z/
/O.NEW.KILN.FR.Y.0002.080430T0400Z-080430T1300Z/
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-
LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-LICKING-PREBLE-FAIRFIELD-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY...
BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA...NEWARK...
EATON...LANCASTER
433 PM EDT TUE APR 29 2008

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
WEDNESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

TEMPERATURES ARE FORECAST TO FALL TO THE LOW AND MID 30S FOR MUCH
OF THE AREA. LOW LYING AREAS WHERE COLD AIR COLLECTS IN POOLS WILL
BE SUBJECT TO WIDESPREAD FROST TOMORROW MORNING. CLEARING SKIES
WILL ALSO ALLOW PATCHY FROST TO OCCUR IN OPEN SPACES BY DAYBREAK. 

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$
000 
WWUS71 KILN 292323
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
723 PM EDT TUE APR 29 2008

INZ066-073>075-080-KYZ089>100-OHZ053>055-061>064-070>074-077>082-
088-300900-
/O.EXA.KILN.FR.Y.0002.080430T0400Z-080430T1300Z/
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-
BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-
MASON-LEWIS-CLARK-MADISON-FRANKLIN OH-MONTGOMERY-GREENE-
FAYETTE OH-PICKAWAY-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...BROOKVILLE...VERSAILLES...
LAWRENCEBURG...RISING SUN...VEVAY...CARROLLTON...WARSAW...
BURLINGTON...INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN...
FALMOUTH...BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG...
SPRINGFIELD...LONDON...COLUMBUS...DAYTON...XENIA...
WASHINGTON COURT HOUSE...CIRCLEVILLE...HAMILTON...LEBANON...
WILMINGTON...CHILLICOTHE...LOGAN...CINCINNATI...MILFORD...
GEORGETOWN...HILLSBORO...WEST UNION...PIKETON...PORTSMOUTH
723 PM EDT TUE APR 29 2008

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
WEDNESDAY. 

TEMPERATURES ARE FORECAST TO FALL TO THE LOW AND MID 30S FOR MUCH
OF THE AREA. AREAS OF FROST WILL BE POSSIBLE LATE TONIGHT INTO
EARLY WEDNESDAY MORNING.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

INZ050-058-059-OHZ026-034-035-042>046-051-052-056-060-065-300900-
/O.CON.KILN.FR.Y.0002.080430T0400Z-080430T1300Z/
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-
LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-LICKING-PREBLE-FAIRFIELD-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY...
BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA...NEWARK...
EATON...LANCASTER
723 PM EDT TUE APR 29 2008

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
EDT WEDNESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
EDT WEDNESDAY. 

TEMPERATURES ARE FORECAST TO FALL TO THE LOW AND MID 30S FOR MUCH
OF THE AREA. AREAS OF FROST WILL BE POSSIBLE LATE TONIGHT INTO
EARLY WEDNESDAY MORNING.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$
000 
WWUS71 KILN 300751
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
351 AM EDT WED APR 30 2008

...FROST ADVISORY CANCELLED...

.TEMPERATURES HAVE NOT DROPPED AS LOW AS PREVIOUSLY ANTICIPATED DUE
TO PERSISTENT CLOUD COVER. THEREFORE...FROST IS NO LONGER EXPECTED
TO FORM THIS MORNING.

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-300900-
/O.CAN.KILN.FR.Y.0002.000000T0000Z-080430T1300Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
351 AM EDT WED APR 30 2008

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE
FROST ADVISORY. 

FROST IS NOT EXPECTED TO FORM THIS MORNING DUE TO WARMER THAN
ANTICIPATED TEMPERATURES.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this frost advisory went out at Apr 29, 1:49 PM EDT, 1 hour 21 minutes earlier.

Area forecast discussion, Apr 29, 1:49 PM EDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
149 PM EDT TUE APR 29 2008

.SYNOPSIS...
A TROUGH OF LOW PRESSURE WILL MOVE EAST OF THE AREA TODAY. HIGH
PRESSURE BUILDING IN TONIGHT WILL RESULT IN UNSEASONABLY COOL
TEMPERATURES AND POSSIBLY FROST. THE HIGH WILL SLIDE OFF TO THE
EAST BY THURSDAY WITH A SOUTHERLY FLOW OF AIR RETURNING WARMER
TEMPERATURES FOR THE END OF THE WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
SKIES HAVE CLEARED BEHIND THE TROF AND THE PCPN HAS ENDED. EXPECT
SKIES TO BECOMING MOSTLY CLOUDY AGAIN AS CU DEVELOPS THIS AFTN.

UPDATED ZFP AND OTHER PRODUCTS TO REMOVE THE PCPN AND SHOW CLOUD
TREND MENTIONED ABOVE. FORECAST HIGHS FOR THIS AFTERNOON STILL
LOOK GOOD.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
WITH HIGH PRESSURE MOVING IN WITH CLEAR SKIES AND DIMINISHING
WINDS...A FROST OR FREEZE IS POSSIBLE TONIGHT. ISSUED FREEZE WATCH
MIDNIGHT THROUGH 9 AM WEDNESDAY. NEXT SHIFT CAN FURTHER EVALUATE
LATER GUIDANCE AND DEW POINT TRENDS BEFORE DECIDING WHETHER TO
ISSUE A FREEZE WARNING OR FROST ADVISORY.

TEMPERATURES WILL BEGIN TO MODERATE TOWARD NORMAL ON WEDNESDAY AS
THE HIGH SHIFTS EAST AND SOUTHERLY WINDS BRING WARM ADVECTION.
WARMING TREND WILL CONTINUE ON THURSDAY AS READINGS RISE TO ABOVE
NORMAL UNDER PARTLY SUNNY SKIES. EXPECT PRECIPITATION ALONG A
WARM FRONT TO REMAIN NORTH OF ILN AREA.

FOR THURSDAY NIGHT AND FRIDAY...LOW PRESSURE MOVING INTO THE GREAT
LAKES IS LIKELY TO PULL MOISTURE ACROSS THE OHIO VALLEY. WITH GFS
INDICATING MODERATE INSTABILITY AND AMPLE SYNOPTIC SCALE
FORCING...KEPT THUNDER IN THE FORECAST.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
SFC LO WILL WEAKEN AND TRACK INTO THE GRT LKS SAT...BRINGING
OCCLUDED FRNTL BNDRY THRU FCST AREA. WILL MAINTAIN 50 POPS ACRS
FCST AREA FRI NIGHT THRU FIRST HALF OF SAT. WITH SUCH DISAGREEMENT
BTWN MODEL SOLNS...FROPA TIMING AND STRENGTH ACRS REGION IS LIKELY
TO OSCILLATE TO SOME DEGREE OVER THE NEXT FEW DAYS BEFORE A MORE
CONSENSUS SOLN IS REACHED.

WHILE THERE WILL LIKELY BE A PERIOD OF DRY WX BEHIND FROPA SAT
NIGHT...HAVE HELD ONTO LO CHC POPS WITH UPR LO AND ASSOCD SFC TROF
TRACKING THRU GRT LKS. BETTER PCPN CHANCES EXIST SUN WITH DIURNAL
HEATING PROVIDING WEAK INSTABILITY INVOF SFC TROF. SFC HI PRES THEN
BUILDS INTO THE REGION SUN NIGHT AND MON AS UPR LO DEPARTS OFF TO
THE NORTHEAST. TEMPS ON FRI WILL REMAIN IN THE 70S WITH SRLY FLO
AHEAD OF OCCLUDED BNDRY. MODELS DIFFER ON AMOUNT OF COOLER AIR
BEHIND FROPA FOR THE WEEKEND LARGELY DUE TO THE DISCREPANCIES WRT
STRENGTH AND TRACK/LOCATION OF DEPARTING UPR LO ACRS GRT LKS. DUE TO
THE UNCERTAINTY AND WITH MID LVL HGTS LOWERING INVOF UPR LO...HAVE
KEPT TEMPS SAT-MON SIMILAR TO PREV FCST...WITH HIGHS MAINLY IN THE
60S AND LOWS IN THE 40S.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
SFC TROF ACROSS FA CONTINUES TO WEAKEN. HOWEVER AREA OF ST S OF
TROF IS REMAINING SOLID AND THE CU IS REDEVELOPING IN THE H8 CAA N
OF THE TROF.

LATEST GUIDANCE IS INDICATING THAT THE CU WILL CONTINUE TO SPREAD
EARLY THIS AFTN AND WILL PERSIST TO BETWEEN 03Z-06Z. COULD SEE THE
POSSIBILITY THAT THE CU WILL FLATTEN OUT AND HANG TIL 09Z-10Z.
COVERED THAT WITH A TEMPO BETWEEN 06Z-10Z. HOWEVER LONG THE CLDS
HANG AROUND...EXPECT THEM TO BE VFR.

OUTLOOK...TSTM POSSIBLE FRIDAY AND FRIDAY NIGHT.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FREEZE WATCH FROM MIDNIGHT EDT TONIGHT THROUGH WEDNESDAY
     MORNING FOR OHZ026-034-035-042>046-051>056-060>065-
     070>074-077>082-088.
KY...FREEZE WATCH FROM MIDNIGHT EDT TONIGHT THROUGH WEDNESDAY
     MORNING FOR KYZ089>100.
IN...FREEZE WATCH FROM MIDNIGHT EDT TONIGHT THROUGH WEDNESDAY
     MORNING FOR INZ050-058-059-066-073>075-080.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...SITES
Hazardous weather outlook, Apr 29, 5:41 AM EDT, 9 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
541 AM EDT TUE APR 29 2008

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-300945-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
541 AM EDT TUE APR 29 2008

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Apr 29, 2:47 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
247 PM EDT TUE APR 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             4 WSW GRATIOT           39.94N 82.29W
04/29/2008  E0.75 INCH       LICKING            OH   LAW ENFORCEMENT

            PEA TO PENNY SIZE HAIL COVERING THE GROUND.

&&

SITES
Local storm report, Apr 29, 2:50 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
250 PM EDT TUE APR 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0834 PM     HAIL             4 WSW GRATIOT           39.94N 82.29W
04/28/2008  E0.75 INCH       LICKING            OH   LAW ENFORCEMENT

            PEA TO PENNY SIZE HAIL COVERING THE GROUND.

&&

SITES

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 8:32 PM EDTSevere Thunderstorm WarningILNLicking13 min
Apr 29, 3:43 AM EDTFreeze WatchILNAdams, Auglaize, Brown, Butler, Champaign, Clark and 26 more13 hr

Nearby

Frost Advisories in Ohio, 2008Frost Advisories in Kentucky, 2008Frost Advisories in Indiana, 2008Every frost advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.